The nonlinear Schrödinger equation and the nonlinear heat equation reduction to linear form

H. P. McKean, Jalal Shatah

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1067-1080
Number of pages14
JournalCommunications on Pure and Applied Mathematics
Volume44
Issue number8-9
DOIs
StatePublished - 1991

Fingerprint

Nonlinear Heat Equation
Linear Forms
Nonlinear equations
Nonlinear Schrödinger Equation
Hot Temperature

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

The nonlinear Schrödinger equation and the nonlinear heat equation reduction to linear form. / McKean, H. P.; Shatah, Jalal.

In: Communications on Pure and Applied Mathematics, Vol. 44, No. 8-9, 1991, p. 1067-1080.

Research output: Contribution to journalArticle

@article{aa63f867be26451c8cdf4d399e5e9102,
title = "The nonlinear Schr{\"o}dinger equation and the nonlinear heat equation reduction to linear form",
author = "McKean, {H. P.} and Jalal Shatah",
year = "1991",
doi = "10.1002/cpa.3160440817",
language = "English (US)",
volume = "44",
pages = "1067--1080",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "8-9",

}

TY - JOUR

T1 - The nonlinear Schrödinger equation and the nonlinear heat equation reduction to linear form

AU - McKean, H. P.

AU - Shatah, Jalal

PY - 1991

Y1 - 1991

UR - http://www.scopus.com/inward/record.url?scp=84990574694&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84990574694&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160440817

DO - 10.1002/cpa.3160440817

M3 - Article

VL - 44

SP - 1067

EP - 1080

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 8-9

ER -